research centers


Search results: Found 23

Listing 1 - 10 of 23 << page
of 3
>>
Sort by

Article
On - continuous functions in topological spaces

Loading...
Loading...
Abstract

In 1986, H.Maki[9] introduced the notion of Λ- set in topological spaces. A set A is called Λ- set if it is equal to the intersection of all open super sets of A , Arenas et al.[1 ] introduced and investigated the notion of closed sets and open sets by involving Λ- sets and closed sets ,in this paper we introduced the notion of - -closed, - -closed, - -closed.


Article
Regular and Weak Regular in intuitionistic topological spaces
الانتظام والانتظام الضعيف في الفضاءاتالتبولوجية الحدسية

Authors: Younus J. Yaseen يونس جهاد ياسين --- Rand A. Mohammad رند احمد محمد
Journal: Journal of university of Anbar for Pure science مجلة جامعة الانبار للعلوم الصرفة ISSN: ISSN: 19918941 Year: 2012 Volume: 6 Issue: 3 Pages: 101-105
Publisher: University of Anbar جامعة الانبار

Loading...
Loading...
Abstract

In this paper ,we introduce and study the concept of Regular and Weak Regular in intuitionistic topological spaces ,we find the relations among of the kinds of Regular space in intuitionistic topological spaces and the relation between of kinds of Weak Regular and the last , the relation between of themselves

في هذا البحث سنعرف مفهومي الانتظام والانتظام في الفضاءات التبولوجية الحدسية , كما وسنقومبإيجاد العلاقات بينأنواع الانتظام في الفضاءات التبولوجية الحدسية , وكذلك سنجد العلاقة بين نوعي الانتظام الضعيف ومن ثم أيجاد العلاقة بينالانتظام والانتظام الضعيف في الفضاءات التبولوجية الحدسية .


Article
On generalization closed set and generalized continuity OnIntuitionistic Topological spaces
حول المجموعات المغلقة المعممة و الاستمرارية المعممة في الفضاءات التبولوجية الحدسية

Authors: Asmaa G. Raouf اسماء غصوب رؤوف --- Younis J. Yaseen يونس جهاد
Journal: Journal of university of Anbar for Pure science مجلة جامعة الانبار للعلوم الصرفة ISSN: ISSN: 19918941 Year: 2009 Volume: 3 Issue: 1 Pages: 107-117
Publisher: University of Anbar جامعة الانبار

Loading...
Loading...
Abstract

Abstract: In this paper, we continue the study of generalized closed sets in ITS, and related to each other’s and with known’s closed sets. We introduce also, different kinds of g-continuity and related to each other’s and with known continuity in ITS.

يهدف هذا البحث الىالاستمرار بدراسة المجموعات المغلقة المعممة في الفضاءات التبولوجية الحدسية وعلاقتها ببعضهاالبعض ومع المجموعات المغلقة المعروفة. قدمنا كذلك انواع مختلفة من الاستمرارية المعممة في الفضاءات التبولوجية الحدسيةوعلاقتها ببعضها والانواع المعروفة منها.


Article
Strongly irrsolute precontinuous functions in intuitionistic fuzzy special Topological spaces
الدوال المستمرة قبليا المحيرة القوية في الفضاءات التبولوجية المضببة الحدسية الخاصة

Author: TAHA H. AL-DOURY طه حميد جاسم
Journal: Journal of university of Anbar for Pure science مجلة جامعة الانبار للعلوم الصرفة ISSN: ISSN: 19918941 Year: 2009 Volume: 3 Issue: 1 Pages: 126-130
Publisher: University of Anbar جامعة الانبار

Loading...
Loading...
Abstract

: The aim of this paper Is to generalize the concept of intuitionistic fuzzy strongly irresolute precontinuous functions due to B.Krsteska &S. Abbas , [2] to intuitionistic fuzzy special topological spaces. Also we study some of their properties and relations with intuitionistic fuzzy special strongly precontinuous functions .we investigate several characterizing theorem.

ان الهدف من هذا البحث هو تعميم مفهوم الدوال المستمرة قبليا المحيرة القوية في الفضاءات التبولوجية المضببةالحدسية في المصدر [ 2 ] الى الفضاءات التبولوجية المضببة الحدسية الخاصة كذلك تم دراسة بعض خواصها وعلاقتها بالدوالالمستمرة قبليا القوية وقد تم تحقيق معظم النظريات المكافئة.


Article
On Weak Forms of Reqular Generalized Some Separation Axioms In Intuitionistic Topological Spaces
بعض بديهيات الفصل المعممة المنتظمة في الفضاءات التبولوجية الحدسية

Authors: Younis J. Yaseem يونس جهاد ياسين --- Fatima M. Mohammad فاطمة محمود محمد
Journal: Journal of university of Anbar for Pure science مجلة جامعة الانبار للعلوم الصرفة ISSN: ISSN: 19918941 Year: 2010 Volume: 4 Issue: 3 Pages: 57-63
Publisher: University of Anbar جامعة الانبار

Loading...
Loading...
Abstract

Abstract: Our goal in this paper is to give new definition of regular generalized T1 and regular generalized T2 separation axioms in intuitionistic topological spaces and study relations among several types of regular generalized separation axioms with some basic properties and counter examples.

الهدف من هذا البحث هو اعطاء تعریف جدید لبعض بدیهیات الفصل المعممة المنتظمة في الفضاءات التبولوجیةالحدسیة ود ا رسة بعض العلاقات التي تربط بدیهیات الفصل المعممة المنتظمة اضافة الى د ا رسة بعض الخواص والعلاقاتوتعمیمها مع الامثلة التوضیحیة


Article
ON GENERALIZED ALMOST CONTRA CONTINUOUS FUNCTIONS AND SOME RELATIONS WITH ANOTHER KINDS OF CONTINUITY ON INTUITIONISTIC TOPOLOGICAL SPACES

Authors: Yunis J. Yaseen یونس جهاد یاسین --- Ali M. Jasim علي محمد جاسم
Journal: Journal of university of Anbar for Pure science مجلة جامعة الانبار للعلوم الصرفة ISSN: ISSN: 19918941 Year: 2010 Volume: 4 Issue: 1 Pages: 72-83
Publisher: University of Anbar جامعة الانبار

Loading...
Loading...
Abstract

We study in this paper the concept of almost contra continuous functions and generalizedthem in intuitionistic topological spaces and we studied the relations of each kind of these function byproperties, examples and a diagram to summarize these functions. Also we study some relationbetween almost contra continuous function and some continuous functions

الخلاصةبكل انواعها (almost contra continuous) سندرس في هذا البحث مفه وم الدوال المستمرة المعاكسة تقریباًوتعمیمها بین الفضاءات التبولوجیة الحدسیة وكذلك (almost contra semi continuous, almost contra g-continuous,...)سندرس علاقة هذه الدوال مع بعضها عن طریق بعض المبرهنات والأمثلة وتوضیحها بمخطط سمي وكذلك سندرس علاقة هذه الدوالمع أنواع أخرى من الدوال المستمرة منها الدوال المستمرة المعاكسة وغیرها من الدوال المستمرة


Article
Fuzzy Weakly Preclosed Functions between Fuzzy Topological Spaces
وظائف الفراغات التوبولوجية

Loading...
Loading...
Abstract

Many researchers introduced and characterize fuzzy sets,Prof.Zadeh(1965 ) introduced the concept of fuzzy sets ,much attention has been paid in order to generalize the basic concept of classical topology in fuzzy setting and thus a modern theory of fuzzy topology is developed .In (1985 ) D.A.Rose defined weakly open functions in topological spaces , J.H.Park , Y.B.Park and J.S.Park (1997)introduced the notion of weakly open functions in between fuzzy topological spaces .


Article
Semi Regular and semi weak Regular spaces in intuitionistic topological spaces
الفضاءات شبه المنتظمة وشبه المنتظمة الضعيفة في الفضاءات التبولوجية الحدسية

Author: Luma S. Hany لمى سعد عبد الباقي
Journal: JOURNAL OF THI-QAR SCIENCE مجلة علوم ذي قار ISSN: 19918690 Year: 2013 Volume: 4 Issue: 1 Pages: 147-153
Publisher: Thi-Qar University جامعة ذي قار

Loading...
Loading...
Abstract

The aim of this paper, giving a new definition of semi-Regular and semi weak Regular spaces in Intuitionistic topological space in additional to studying some correlated equation with several example.

الهدف من هذا البحث هو اعطاء تعريف جديد للفضاءات شبه المنتظمة وشبه المنتظمة الضعيفة في الفضاءات التبولوجية الحدسية ودراسة بعض العلاقات التي تربط بينها مع الامثلة التوضيحية


Article
Fuzzy Regular Proper Mapping

Loading...
Loading...
Abstract

The purpose of this paper is construct the concept of fuzzy regular proper mapping in fuzzy topological spaces . We give some characterization of fuzzy regular compact mapping and fuzzy regular coercive mapping . We study the relation among the concepts of fuzzy regular proper mapping , fuzzy regular compact mapping and fuzzy regular coercive mapping and we obtained several properties


Article
On Contra b-I- Continuous and Contra b-I- open Functions
في الدوال المستمرة المضادة و المفتوحة المضادة

Author: Payman M. Mahmood بيمان مجيد محمود
Journal: Tikrit Journal of Pure Science مجلة تكريت للعلوم الصرفة ISSN: 18131662 Year: 2015 Volume: 20 Issue: 2 Pages: 177-186
Publisher: Tikrit University جامعة تكريت

Loading...
Loading...
Abstract

In this paper, we study the concepts of contra b-I-continuity and contra b-I-openness in ideal topological spaces, and obtain several characterizations and some properties of two functions. Also, we investigate its relationship with other types of functions.

في هذا البحث، نقدم مفهوم الاستمرارية المضادة و المفتوحة المضادة في الفضاءات التبولوجية المثالية، وتم التوصل الى عدة مميزات وخصائص لهاتين الدالتين. وأيضا تم التحري عن علاقتهما مع الدوال الاخرى.

Listing 1 - 10 of 23 << page
of 3
>>
Sort by
Narrow your search

Resource type

article (23)


Language

English (20)

Arabic and English (2)


Year
From To Submit

2018 (4)

2017 (2)

2016 (1)

2015 (2)

2014 (2)

More...